Show simple item record

dc.creatorSwartz, Charleses
dc.date2017-05-22
dc.date.accessioned2026-09-25T13:07:11Z
dc.date.available2026-09-25T13:07:11Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1554
dc.identifier10.4067/S0716-09172004000300003
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/256495
dc.descriptionLet µ be a normal scalar sequence space which is a K-space under the family of semi-norms M and let X be a locally convex space whose topology is generated by the family of semi-norms X. The space µ{X} is the space of all X valued sequences x = {xk} such that {q(x?)} ? µ{X} for all q ? X. The space µ{X} is given the locally convex topology generated by the semi-norms ?pq(x) = p({q(x?)}), p ? X, q ? M.We show that if µ satisfies a certain multiplier type of gliding hump property, then pointwise bounded subsets of the ?-dual of µ{X} with respect to a locally convex space are uniformly bounded on bounded subsets of µ{X}.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1554/2397
dc.rightsCopyright (c) 2004 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 23 No. 3 (2004); 235-240en
dc.sourceProyecciones. Revista de Matemática; Vol. 23 Núm. 3 (2004); 235-240es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2004
dc.titleUniform boundedness in vector-valued sequence spaceses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record